# SDR DHL9774208C

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT HORIZ STAB T/E, ELEV HINGE SUPPORT FITTING CRACKED AT STAB STA 115, ELEVATOR STA 100.  TRIMMED OUT FLANGE, FABRICATED REPAIR CHANNEL, (2) 5 X 2 X 2 AND RADIUS FILLER (2) 5 X 2.  INSTALLED REPAIR U-CHANNELS PER SRM 55-10-4.  N/R 3085.
